Results 1 to 5 of 5
VIAGRA BAD BAD HEADACHES
  1. #1
    tomtomdom1 is offline New Member
    Join Date
    Sep 2005
    Location
    United Kingdom.
    Posts
    1

    Default VIAGRA BAD BAD HEADACHES

    I have been using viagra of late, just using half a tablet took one 10.30 sun morning several hours later was having sex, everything fine, had an orgasm during penetrative sex, no problem felt normal. around 3pm which is over 4 hours since i took the viagra, i was having hand relief at moment of ejeculation the most awful blinding headache, all round the top of my head, deep searing blinding headache which lasted 5 mins and dulled a bit but took an hour to go. i had taken a half of viagra the previous thursday so this is 2 halves in 4 days. masturbated today to see if the pain would come back and it did, not as bad as before but same pain and pretty bad. the only time i have felt pain like this is when i have been pissed and masturbate the following morning. anyone suffer the same effects, is this normal for viagra. i have taken viagra before and generally have penetrative sex, things were different with the hand relief.

  2. #2
    cortereal is offline New Member
    Join Date
    Aug 2005
    Location
    United Kingdom.
    Posts
    2

    Default

    I took viagra about one year ago.
    Each time I took it I experience very strong headaches too.

  3. #3
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    I would discuss this with your doctor asap.Viagra has been known to cause headaches but lets make sure you don't have anything worse.See your doctor.Good luck.....Dave

  4. #4
    limericklad2 is offline Member
    Join Date
    Oct 2004
    Location
    .
    Posts
    124

    Default

    Hey there,

    Sorry to say them headaches you get are quite normal, especialy when ****ing ( masturbating )...

    I asked my Dr and he said its normal nut not everyone gets them , U may laugh but its form masturbating too fast and hard. lol


    Irish Friend









    I have been using viagra of late, just using half a tablet took one 10.30 sun morning several hours later was having sex, everything fine, had an orgasm during penetrative sex, no problem felt normal. around 3pm which is over 4 hours since i took the viagra, i was having hand relief at moment of ejeculation the most awful blinding headache, all round the top of my head, deep searing blinding headache which lasted 5 mins and dulled a bit but took an hour to go. i had taken a half of viagra the previous thursday so this is 2 halves in 4 days. masturbated today to see if the pain would come back and it did, not as bad as before but same pain and pretty bad. the only time i have felt pain like this is when i have been pissed and masturbate the following morning. anyone suffer the same effects, is this normal for viagra. i have taken viagra before and generally have penetrative sex, things were different with the hand relief.
    [/quote]

  5. #5
    tom o is offline New Member
    Join Date
    Jun 2011
    Posts
    1

    Smile viagra and headaches

    I've used viagra twice....it works fine as far as sexual performance, but the first time after using it, I woke up with a splitting headache in the middle of the night.
    The second time, after successful sex, I got up and took two ibuprofen pills before I went to sleep. That worked fine. I only had the slightest tinge of a headache, where before I woke up in the middle of the night in pain. Now that I know I found a way to skip the pain, I wouldn't hesitate to use it again because the performance factors are worth it and my woman benefitted from it too!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22